Exact null controllability of semilinear integro-differential systems

A. Anguraj, Anu Souriar

Abstract


In this work, we establish a sufficient result for Exact null controllability of semilinear integro-differential system with non-autonomous functional evolution system. The results are obtained by using the Ascoli-Arzela theorem and Schauder fixed point theorem. An example is also provided to show an application of the obtained result.

Full Text: PDF

How to Cite this Article:

A. Anguraj, Anu Souriar, Exact null controllability of semilinear integro-differential systems, Journal of Mathematical and Computational Science, Vol 9, No 4 (2019), 418-431

Copyright © 2019 A. Anguraj, Anu Souriar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS